# SDR SWAA2025071080366

- Difficulty date: June 10, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB LOCATED BTW BS 747 TO BS 767, WL 156, RBL 21 AFT CARGO COMPARTMENT.   REPLACED WEB IAW SRM 51-40-02-0G-0 AND DWG 146A7500, SHEET 88, REV A.
